# SDR SWAA097357

- Difficulty date: November 16, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 69,470 hours, 56,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin Panel
- Part number: 65454819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND NLG W/W RT SIDE PANEL 3103R CRACKED.  REPAIRED SKIN PER EA.
